i just put in the nuva ring for the first time yesterday around 3 in the afternoon and around midnight i started to become nauseous and threw up so i took it out but i continued to throw up throughout the night and into the morning my stomach didnt start to settle until 9 when i came home from school around 12 i put it back in i was wondering how long these side effects last are going to last for and if the first day is the worst?
Did you find this post helpful?
|

replied May 27th, 2009
unfortunately I haven't heard of anyone actually throwing up from the ring (nausea during the first week is about all I get but everyone's different). Are you sure it was the ring and not something you ate? Another thing I wanted to mention is that you alter its "effectiveness" by taking it out and putting back in so you might want to go to the doctor and/or pharmacy and get another one or at least ask them if you can continue using the same one (in which case you would keep it in for 3 full weeks from the time you last put it in). The reason I say this is because you can only have it out for a total of 3 hours maximum during that 3 week period. Hope you feel better soon and go to www.nuvaring.com if you need more info
|
Did you find this post helpful?

replied May 27th, 2009
nuva ring and rashes
I have used nuva ring for 4 months now and it has been great in controlling my periods. I am a full time dancer. I have noticed that during exercise, my face comes out in an embarrasing rash, across my cheeks. It also happens with alcohol. could there be a connection? as this is the only change over the last 4 months. thanks
|
Did you find this post helpful?

replied May 27th, 2009
wish i could help
hey I know you can definitely by sensitive to nuva ring which can result in a rash but I'm not sure how the alcohol could tie in??? is this the only side effect? have you ever been on other types of birth control?
|
Did you find this post helpful?

replied May 31st, 2009
I just started using it put in in on the 6 of may and today is the 31st of may. No period . do i miss a cycle?
|
Did you find this post helpful?

replied May 31st, 2009
If you took it out on the 27th as instructed (3 weeks in, one out)you may still get your period. Just make sure to put another one in on the 3rd of June and your cycle should hopefully go back to normal soon. If you put it in on the 6th and it wasn't during the first 5 days of your period this may be why you haven't gotten it but as long as you didnt have unprotected sex during the first week of having put it in you should be okay. In the case that you haven't yet taken it out, do so right away and wait a full week before you put another one back in. Hope this helped! PS: if you're worried, do a home pregnancy test before putting the second one in.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...